Table of Contents
Journal of Nonlinear Dynamics
Volume 2015 (2015), Article ID 278234, 11 pages
http://dx.doi.org/10.1155/2015/278234
Research Article

Complete Coefficient Criteria for Five-Dimensional Hopf Bifurcations, with an Application to Economic Dynamics

Faculty of Engineering, University of Patras, 26504 Rion, Greece

Received 7 May 2015; Accepted 23 June 2015

Academic Editor: Dibakar Ghosh

Copyright © 2015 Christos Douskos and Panagiotis Markellos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Paper presents a complete mathematical characterization of coefficient criteria for five-dimensional Hopf bifurcations and an example of the application of these criteria to a model of economic dynamics. The application illustrates that the proposed criteria are practical and useful in determining the existence or nonexistence of Hopf bifurcations of five-dimensional dynamical systems in entire ranges of the system’s parameters.